# SDR SWAA2020062994020

- Difficulty date: June 22, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, AFT LAVATORY EMERGENCY LIGHTED SIGN NEAR THE L2 DOOR WAS DAMAGED.   REMOVED AND REPLACED THE  EMERGENCY LIGHTED SIGN IAW AMM 33-51-01-960-802. OPS CHECKED GOOD IAW AMM 33-51-01-960-802.
